# SDR SWAA2025072488013

- Difficulty date: July 3, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT (A160-18) PASSENGER CABIN FLOORBOARD 241CF HAS PULLED FIBERS.  REFER TO FAULT TTG8Q013J5SY WHERE 25-153-01819 WAS ADDED AS A SUBTASK.
